Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Elizabeth007

Rashes from Spirionlactone

Recommended Posts

I just started Spironolactone on a low dose of 25. On my 2nd day, I developed super itchy red bumps. I'm convinced it's spironolactone, because I've never had this issue before and each morning I wake up with more.

I'm on day 6 and I am at about 15-20 bumps. They get bigger and worse as days go by. I might be itching them in my sleep. The itching and redness is pretty localized to the bumps which have been random in where they appear. (behind knee, arm, shoulder, rib area)

Rashes and itching are a listed side-effect of the drug and a there are plenty of hits on google for spironolactone causing this with other people, but no one is stating if it goes away.

I'm using hydro cortisone and neosporin everyday, but they only get worse.

How long should I ride this out?

Thanks for any advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×